# SDR KBM2003F00014

- Difficulty date: August 10, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Aircraft time: 10,684 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: DHS77516040
- Condition: Stuck
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY SWITCH STUCK.  REMOVED AND REPLACED WITH NEW SWITCH.(K)
